UNIGE document Scientific Article
previous document  unige:6406  next document
add to browser collection
Title

Crossing random walks and stretched polymers at weak disorder

Authors
Ioffe, Dmitry
Published in Annals of Probability. 2012, vol. 40, no. 2, p. 714-742
Abstract We consider a model of a polymer in Z^{d+1}, constrained to join 0 and a hyperplane at distance N. The polymer is subject to a quenched non-negative random environment. Alternatively, the model describes crossing random walks in a random potential (see Chapter 5 of [Sznitman] for the original Brownian motion formulation). It was recently shown, by Flury and by Zygouras, that, in such a setting, the quenched and annealed free energies coincide in the limit N to infinity, when d is at least 3 and the temperature is sufficiently high. We first strengthen this result by proving that, under somewhat weaker assumptions on the distribution of disorder which, in particular, enable a small probability of traps, the ratio of quenched and annealed partition functions actually converges. We then conclude that, in this case, the polymer obeys a diffusive scaling, with the same diffusivity constant as the annealed model.
Identifiers
Full text
Article (Preprint) (382 Kb) - public document Free access
Structures
Citation
(ISO format)
IOFFE, Dmitry, VELENIK, Yvan. Crossing random walks and stretched polymers at weak disorder. In: Annals of Probability, 2012, vol. 40, n° 2, p. 714-742. doi: 10.1214/10-aop625 https://archive-ouverte.unige.ch/unige:6406

433 hits

299 downloads

Update

Deposited on : 2010-04-27

Export document
Format :
Citation style :